Right Bézout ring with waist is a right Hermite ring
AbstractWe study noncommutative rings in which the Jacobson radical contains a completely prime ideal. It is proved that a right Bézout ring in which the Jacobson radical contains a completely prime ideal is a right Hermite ring. We describe a new class of Bézout rings that are not elementary divisor rings.
How to Cite
Gatalevych, A. I. “Right Bézout Ring With Waist Is a Right Hermite Ring”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, no. 1, Jan. 2010, pp. 136–138, https://umj.imath.kiev.ua/index.php/umj/article/view/2849.